Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from leg pain, swollen leg. Putting ice packs on it. Should I go for medical treatment?

My husband is having horrible leg pain, both sides, and back of his right leg . He also has a dark red area with a dark blue or purple spot in the center. His leg is VERY swollen. This started about ten days ago. We have a Doctors appointment July 25th, but his pain is getting worse. We have been putting ice packs on his leg, and keeping it ellivated. Should we seek medical attention sooner?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
Yes,its an emergency condition. It can be fascitis and can lead to compartment syndrome. Requires antibiotic treatment also and based on condition further managment. So kindly meet your doctor asap
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor